2 doctors weighed in:

I have 3 small gallstones but don't cause problems. Can starting cholesterol meds cause gallbladder issues? feeling achy pain rt. side around waist

2 doctors weighed in
1 doctor agrees

In brief: Unlikely

Some medications actually decrease the risk of forming gallstones (i.
e., statins like atorvastatin). You have a known history of gallstones, so you may develop symptoms at any time. You should speak with your primary care doctor, as the pain on your right side may be related to the meds, either from muscles or the liver. You should have blood work done to be sure.

In brief: Unlikely

Some medications actually decrease the risk of forming gallstones (i.
e., statins like atorvastatin). You have a known history of gallstones, so you may develop symptoms at any time. You should speak with your primary care doctor, as the pain on your right side may be related to the meds, either from muscles or the liver. You should have blood work done to be sure.
Dr. Rebecca Kowalski
Dr. Rebecca Kowalski
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
39 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors